# SDR SWI20240712000578

- Difficulty date: April 4, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 47,552 hours, 31,666 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT FUSELAGE TO VERTICAL STABILIZER AFT DRAG ANGLE CRACKED     (C-CHECK RO 7/12/2024)    REPAIRED DAMAGE ON RH AFT FUSELAGE TO VERTICAL STABILIZER AFT DRAG ANGLE IAW REO 607-55-31-018 REV-A DATE: 2016-11-10, REO 607-55-31-172 REV-- DATE:2024-05-09, CRJ700 SRM 51-26-01, SRM 51-42-22, SRM 51-42-21,SRM 51-42-16, SRM 51-40-11, SRM 51-21-11,SRM 51-25-06
